| Catalog Number |
5407FA2023 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 5 events were reported for this quarter.Product return status 3 devices were evaluated based on historical data analysis.2 device investigation types have not yet been determined.Additional information 5 devices were labeled for single-use.5 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 5 malfunction events in which the device or cutting accessory fractured.2 events had no patient involvement; no patient impact.3 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h10.5 previously reported events are included in this follow-up record.Product return status 5 devices were evaluated based on historical data analysis.
Event or Problem Description
This report summarizes 5 malfunction events in which the device or cutting accessory fractured.- 1 event had no patient involvement; no patient impact.- 4 events had patient involvement; no patient impact.